# SDR REXA2016100801916

- Difficulty date: October 8, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,772 hours, 17,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 621 OBLIQUE ANGLE AT STRINGER 14L IS CRACKED.  REMOVED & REPLACED THE ANGLE IAW SRM 51-42-06 & 51-42-21.   LEAK CHECKED GOOD IAW AMM 52-31-07-720-801.
